American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Joaquim Roé. Maximal rank for schemes of small multiplicity by \'Evain's differential Horace method. Trans. Amer. Math. Soc. 366 (2014) 857-874.
Abstract, references, and article information   
View Article: PDF

[2] Brian Lehmann. On Eckl's pseudo-effective reduction map. Trans. Amer. Math. Soc. 366 (2014) 1525-1549.
Abstract, references, and article information
View Article: PDF

[3] Omid Amini. Reduced divisors and embeddings of tropical curves. Trans. Amer. Math. Soc. 365 (2013) 4851-4880.
Abstract, references, and article information   
View Article: PDF

[4] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[5] Daniel Plaumann and Claus Scheiderer. The ring of bounded polynomials on a semi-algebraic set. Trans. Amer. Math. Soc. 364 (2012) 4663-4682.
Abstract, references, and article information   
View Article: PDF

[6] Alessandro Gimigliano, Brian Harbourne and Monica Idà. Betti numbers for fat point ideals in the plane: A geometric approach. Trans. Amer. Math. Soc. 361 (2009) 1103-1127. MR 2452836.
Abstract, references, and article information   
View Article: PDF

[7] Florian Berchtold and Jürgen Hausen. Cox rings and combinatorics. Trans. Amer. Math. Soc. 359 (2007) 1205-1252. MR 2262848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans-Christian Graf v. Bothmer. Scrollar syzygies of general canonical curves with genus $\le 8$. Trans. Amer. Math. Soc. 359 (2007) 465-488. MR 2255182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Antonio Laface and Luca Ugaglia. On a class of special linear systems of $\mathbb{P}^3$. Trans. Amer. Math. Soc. 358 (2006) 5485-5500. MR 2238923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Antonio Lanteri and Roberto Muñoz. Varieties with small discriminant variety. Trans. Amer. Math. Soc. 358 (2006) 5565-5585. MR 2238927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Nakamaye. Seshadri constants at very general points. Trans. Amer. Math. Soc. 357 (2005) 3285-3297. MR 2135747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Cindy De Volder and Antonio Laface. Degeneration of linear systems through fat points on $K3$ surfaces. Trans. Amer. Math. Soc. 357 (2005) 3673-3682. MR 2146644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jing Zhang. Threefolds with vanishing Hodge cohomology. Trans. Amer. Math. Soc. 357 (2005) 1977-1994. MR 2115086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Antonio Lanteri, Marino Palleschi and Andrew J. Sommese. On the adjunction mapping of very ample vector bundles of corank one. Trans. Amer. Math. Soc. 356 (2004) 2307-2324. MR 2048519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jaya N. Iyer. Projective normality of abelian varieties. Trans. Amer. Math. Soc. 355 (2003) 3209-3216. MR 1974682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shigeharu Takayama. Iitaka's fibrations via multiplier ideals. Trans. Amer. Math. Soc. 355 (2003) 37-47. MR 1928076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tomasz Szemberg. On positivity of line bundles on Enriques surfaces. Trans. Amer. Math. Soc. 353 (2001) 4963-4972. MR 1852089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Joaquim Roé. Conditions imposed by tacnodes and cusps. Trans. Amer. Math. Soc. 353 (2001) 4925-4948. MR 1852087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Thomas Bauer, Sandra Di Rocco and Tomasz Szemberg. Cyclic coverings and higher order embeddings of algebraic varieties. Trans. Amer. Math. Soc. 353 (2001) 877-891. MR 1707697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mauro C. Beltrametti and Andrew J. Sommese. Projective manifolds with small pluridegrees. Trans. Amer. Math. Soc. 352 (2000) 3045-3064. MR 1641087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yoshiaki Fukuma. On sectional genus of quasi-polarized 3-folds . Trans. Amer. Math. Soc. 351 (1999) 363-377. MR 1487615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bo Ilic. Geometric properties of the double-point divisor. Trans. Amer. Math. Soc. 350 (1998) 1643-1661. MR 1422899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marco Andreatta and Massimiliano Mella. Contractions on a manifold polarized by an ample vector bundle. Trans. Amer. Math. Soc. 349 (1997) 4669-4683. MR 1401760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mauro C. Beltrametti and Andrew J. Sommese. On the second adjunction mapping. The case of a $1$-dimensional image. Trans. Amer. Math. Soc. 349 (1997) 3277-3302. MR 1401513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Th. Bauer and T. Szemberg. Primitive higher order embeddings of abelian surfaces. Trans. Amer. Math. Soc. 349 (1997) 1675-1683. MR 1376538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Brian Harbourne. Anticanonical Rational Surfaces. Trans. Amer. Math. Soc. 349 (1997) 1191-1208. MR 1373636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yoshiaki Fukuma. On polarized surfaces $(X,L)$ with $h^0(L)>0$, $\kappa (X)=2$, and $g(L)=q(X)$. Trans. Amer. Math. Soc. 348 (1996) 4185-4197. MR 1370640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Christina Birkenhake. Noncomplete linear systems on abelian varieties. Trans. Amer. Math. Soc. 348 (1996) 1885-1908. MR 1340170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David Eisenbud and Mark Green. Clifford indices of ribbons . Trans. Amer. Math. Soc. 347 (1995) 757-765. MR 1273474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dave Bayer and David Eisenbud. Ribbons and their canonical embeddings . Trans. Amer. Math. Soc. 347 (1995) 719-756. MR 1273472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2